Institutos Universitarios

Publications 2020

Publicaciones 2020

  1. D. Aleja, I. Antón, J. López-GómezSolution components in a degenerate weighted BVP. Nonlinear Analysis. 192, March 2020, 111690. 
  2. G. Beer, M. I. Garrido. Real-valued Lipschitz functions and metric properties of functions. Journal of Mathematical Analysis and Applications. 486, 1, 123839. 
  3. P. Bégouta, J. I. Díaz. Finite time extinction for the strongly damped nonlinear Schrödinger equation in bounded domains. Journal of Differential Equations. 268, 7, 4029-4058. 
  4. L. Bernal-González, G. A. Muñoz-Fernández, D. L. Rodríguez-Vidanes, J. B. Seoane-Sepúlveda. Algebraic genericity within the class of sup-measurable functions. J. Math. Anal. Appl. 483 (2020), no. 1, 123576. 

  5. C. Calvo-Tapia, V. A. Makarov, C. Van Leeuwen. Basic principles drive self-organization of brain-like connectivity structure. Communications in Nonlinear Science and Numerical Simulation. 82, March 2020, 105065. 

  6. J. I. Díaz, D. Gómez-Castro, A. V. Podolskiy, T. A. Shaposhnikova. Homogenization of a net of periodic critically scaled boundary obstacles related to reverse osmosis “nano-composite” membranes. Advances in Nonlinear Analysis. 9(2020), no. 1, 193--227 doi:

  7. J.I. Díaz, J. Hernández, Y. Ilyasov. On the exact multiplicity of stable ground states of non-Lipschitz semi linear elliptic equations for some classes of star shaped sets. Advan. Nonlinear Anal. 9(2020), 1046-1065. 

  8. A. N. Gorban, V. A. Makarov, I. Y. Tyukin. High-Dimensional Brain in a High-Dimensional World: Blessing of Dimensionality. Entropy. 22, 82.

  9. S. F. Kvamsdal, J.M. Maroto, M. Morán, L. Sandal. Bioeconomic modeling of seasonal fisheries. European Journal of Operational Research. 281, 2, 332-340:

  10. J. López-Gómez, E. Muñoz-Hernández. Global structure of subharmonics in a class of periodic predator-prey models. Nonlinearity. 331. DOI:
  11. J. López-Gómez, E. Muñoz-Hernández, F. Zanolin. On the applicability of the Poincaré–Birkhoff twist theorem to a class of planar periodic predator-prey models. Discrete and Continuous Dynamical Systems Series A. 40(4): 2393-2419. 
  12. J. López-Gómez, P. H. Rabinowitz. The structure of the set of 1-node solutions of a class of degenerate BVP’s. J. Differential Equations. 268, 8, 4691-4732.